# SDR AWXA960020

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLT NR 842 - DURING ROUTINE MAINTENANCE CHECK, FOUND FUSELAGE SKIN DENTED ACROSS STRINGER 25R, 4 FEET FORWARD OF AFT CARGO DOOR CUTOUT.  OPENED UP INTERIOR FOR INSPECTION AND NO DAMAGE NOTED.  FUSELAGE SKIN WITHIN LIMITS PER SRM 53-00-01, FIGURE 101.  NDT INSPECTION COMPLIED WITH ON W/O NR 7516-01-A336.  (M)
